Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 7, Pages 451-465
http://dx.doi.org/10.1155/S0161171201010663

About interpolation of subspaces of rearrangement invariant spaces generated by Rademacher system

Department of Mathematics, Samara Street University, Academic Pavlov Street, 1, Samara 443011, Russia

Received 1 August 2000; Revised 27 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey V. Astashkin, “About interpolation of subspaces of rearrangement invariant spaces generated by Rademacher system,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 7, pp. 451-465, 2001. https://doi.org/10.1155/S0161171201010663.